# SDR MTNA20250108001

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N763FX
- Make and model: Textrn 408
- Aircraft serial: 21
- Aircraft time: 200 hours, 212 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLOW CREW OXYGEN LEAK ON AIRCRAFT AT CYLINDER.
